thyroid-s

Hi all have been taking 2 grains of thyroid-s for about 6 weeks have'nt felt to bad sleeping better thank goodness not so bad tempered outlook slightly better but still what i would call gloomy still got brain fog i know its early days but has anyone had this ? one day i can feel great then the next day i feel dreadful can't do anything just have to rest get breathless and have palpitations just walking upstairs i also have cravings for savoury things i have this a couple of times a week i have sent for blood test kit from blue horizon will post results when i get them.

many thanks in advance

8 Replies
oldestnewest

yes this can and should be expected, I hear this from so many, especially when they first start. Thyroid-s ... is this TSH or SRIPRASIT? after six weeks one would think the med should be working better and that you would be used to the side effects, this could mean that your body may need something else in order to get what it requires.

Reply

thanks for your reply what is SRIPRASIT ? and are you talking about T3 when you say i may need something else ?

Many thanks

Reply

As you are taking Thyroid-S, you might wish to know that it is manufactured by a company called SRIPRASIT.

Reply

thank you just wondered what it was

Reply

A type of thyroid-s

Reply

Yes t3 and some of the other mineral as well as hormones like iron, zinc, magnesium and other critical elements.

Reply

thank you am doing blood test to-day will know results in a few days will post them when i have them.

many thanks

Reply

Just came across this thread. Hope you are feeling better now.

Breathlessness when walking up stairs and hills (even 'easy' ones) and craving savoury/salty foods can be an indicator of impaired adrenal function, which often goes hand-in-hand with hypothyroidism. If you're still experiencing those symptoms, I'd suggest doing a saliva test to check your cortisol levels.

Reply

You may also like...